# SDR HEEA080233

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- Aircraft time: 3,786 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Unit
- Part number: 406040500123B
- Part serial: A4361
- Condition: Corroded
- Location: Main Rotor
- Part time: 3,016 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREEWHEEL UNIT HAS CORROSION BEYOND LIMITS.
